Day Nurse Cold and Flu Relief Capsules 20s
  • Day Nurse Cold and Flu Relief Capsules 20s
  • Day Nurse Cold and Flu Relief Capsules 20s

Day Nurse Cold and Flu Relief Capsules 20s

20 Capsules
£6.39
In Stock
Delivery information Product #0002584

Please note images are for illustration purposes and may differ from the product(s) you receive

Effecttive relief from the symtpoms of cold and flu in a capsule form.

Day Nurse Capsules provide symptomatic relief for colds and flus without having a drowsy effect. It contains the active ingredients paracetamol, pseudoephedrine, and pholcodine.

Complete daytime relief from

  • aches
  • pains
  • blocked or runny nose
  • sore throat
  • headache
  • tickly cough
  • Take during the day.
  • Adults and children over 12 years: 2 capsules, to be taken with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed. Do not take more than 3 doses in any 24 hours if you also intend to take a night-time Paracetamol-containing product at bedtime.
  • Children 6 to 12 years: 1 capsule, to be taken with a drink every 4 hours, up to a maximum of 3 doses in 24 hours, if needed. Do not give to children under 6 years.

Caution when using Day Nurse Capsules:

  • Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Do not take if you are pregnant or breast feeding.
  • Contains paracetamol. Do not take with any other paracetamol-containing products.
  • Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or have asthma.
  • If symptoms persist consult your doctor.
    • Possible side effects whilst taking Day Nurse Capsules:

      • Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol.
      • Side effects with Phenylpropanolamine are rare but may cause sleep disturbance, increased heartbeat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported.
      • Side effects are not common with Dextromethorphan and when they occur are usually mild.
      • Occasionally dizziness, upset stomach, nausea or vomiting may occur. If you are concerned stop taking the product and consult your pharmacist.

Possible side effects whilst taking Day Nurse Capsules:

  • Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol.
  • Side effects with Phenylpropanolamine are rare but may cause sleep disturbance, increased heartbeat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported.
  • Side effects are not common with Dextromethorphan and when they occur are usually mild.
  • Occasionally dizziness, upset stomach, nausea or vomiting may occur. If you are concerned stop taking the product and consult your pharmacist.

Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg and Pholcodine 5 mg. Also Includes (E 129).

Day Nurse Cold and Flu Relief Capsules 20s
3.00 stars

I tried this for the first time and it gave me terrible chest pain.

0 out of 0 people found this useful. Yes No Report abuse
Day Nurse Cold and Flu Relief Capsules 20s
5.00 stars

First time I tried Day Nurse at 2006 when I had a terrible cold (in summer) and it just helped me to survive.It is just WORK! Like an Apple products its just work.You feel better, you can think clear, you can do your job as you can do it when you dont have a cold or flu.And till now this medicine work absolutely great!

5 out of 8 people found this useful. Yes No Report abuse
View more reviews for Day Nurse Cold and Flu Relief Capsules 20s

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close